MAUDE Adverse Event Report: COOK INC N-COMPASS NITINOL STONE EXTRACTOR; LQR DISLODGER, STONE, BILIARY

COOK INC N-COMPASS NITINOL STONE EXTRACTOR; LQR DISLODGER, STONE, BILIARY
Model Number G36250
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that upon opening a n-compass nitinol stone extractor it was discovered the handle was inoperable.The device did not make patient contact.A new like device was used to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.E1 - customer (person): phone: (b)(6).H3 - device evaluated by mfg?: device evaluation is anticipated but has not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional, relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Correction: d4 - primary udi number.Investigation ¿ evaluation.It was reported that upon opening a n-compass nitinol stone extractor it was discovered the handle was inoperable.The device did not make patient contact.A new like device was used to complete the procedure.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of documentation including the complaint history, device history record (dhr), quality control, specifications, and instructions for use (ifu), as well as a visual inspection and functional test of the returned device, were conducted during the investigation.One opened product in its original packaging was returned to cook for evaluation.Upon visual inspection, no damage was noted.A functional test showed the handle does not actuate basket formation.The handle was disassembled and does not manually actuate.Additionally, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the dhr for the reported complaint device lot revealed no quality control discrepancies.A complaint history search did not identify any other events associated with the reported device lot.Based on the available information, cook has concluded that the device was manufactured to specification and that there is no evidence suggesting nonconforming product exists either in house or in field.Cook also reviewed product labeling.The ifu [ t _ ncnse_ rev2] did not provide any information related to the reported issue.Precautions: ¿ enclose the device in the sheath before removing from the tray/holder.Based on the available information, inspection of the returned device, and the results of the investigation, a definitive root cause was unable to be established.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.Per the risk assessment no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
N-COMPASS NITINOL STONE EXTRACTOR
Common Device Name
LQR DISLODGER, STONE, BILIARY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key22371873
Report Number1820334-2025-00803
Device Sequence Number7918768
Product Code LQR
UDI-Device Identifier00827002362505
UDI-Public(01)00827002362505(17)260814(10)15741138
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K173009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2026
Device Model NumberG36250
Device Catalogue NumberC-NTSE-2.4-115-NC3
Device Lot Number15741138
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown